# SDR USAA070070

- Difficulty date: January 30, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- Aircraft time: 57,658 hours, 57,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Part number: 65C3760727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK LT VERTICAL BEAM BETWEEN 5.7 LBL AND WL 184.  REMOVED CRACK VERTICAL BEAM AND INSTALLED REPAIR KIT CPN 1131156 PER EO 5300V155, DEFECT SIZE: 2".
